# SDR AALA202104059005

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 85,216 hours, 10,678 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: L4 Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AMBER SMOKE LAVATORY EICAS ILLUMINATED ON APPROACH, SIREN HEARD AT 4L LAVATORY; NO SMOKE FOUND. ACCOMPLISHED LAVATORY SMOKE DETECTOR SELF TEST IAW AMM 26-13-00, OPS CHECK GOOD.
